Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Cause of High blood pressure - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hello Doctor
User :   This's xxxx
Doctor :   Hi
Doctor :   Dr xxx here
Doctor :   Please proceed with your query
User :   My age is 28. I've High BP since 3days. So, doctor suggested to take Lostat-H
User :   Now i've checked when i wake up its 125/80 and 81 BPM
Doctor :   Has the BP been detected first time?
User :   Yes
Doctor :   Do you have any other symptoms?
User :   Slight Gidiness before taking tablets
Doctor :   Any other symptoms?
User :   and now after taking the tablet, I feel little bit gidiness
User :   yes, sometimes chillness to my body
User :   its rare
Doctor :   Thats because you have just started the medications
User :   oh
User :   I've family history of BP
Doctor :   Ok
User :   I've reduced salt and walk for 30min perday brisk walk
User :   taking veg salad along with lunch
Doctor :   Thats good. Brisk walk should be continued.
User :   When should i stop medications?
User :   Or do Lostat-H has complications?
Doctor :   If you are taking proper medications along with diet modification and lifestyle changes BP would be controlled.
Doctor :   You should not stop medications just like that because the BP may rise again
User :   Ok
Doctor :   You need to take it for sometime and then your treating doc may examine and then advise accordingly.
User :   very rarely, chilness may come near chest.
User :   But these were happening only after taking this medicine
Doctor :   Is it a kind of chest pain?
User :   nope
User :   no pain
Doctor :   Did you get any investigations done like CBC and Electrolytes?
User :   means feel like Heart beat rapid. not everytime
User :   nope
Doctor :   Then you need to get your self examined and see your treating doc, he may change the medication since Lostat H has side effect as increased heart rate.
User :   ok, Lostat-H has side effects?
Doctor :   It does cause Increased heart rate in some patients.
User :   i checked in Meter regularly. Heartbeat varies from 75 to 80 BPM
User :   rarely 85
Doctor :   If you feel the rapid heart rate regularly then you need to get yourself examined, though the heart rate up to 100 is normal.
Doctor :   It may be that some minor alterations in dose may be required.
User :   Ok
Doctor :   Have you followed what i have said?
User :   yes
Doctor :   Also get your CBC and Electrolytes investigated.
Doctor :   Is there anything else you would like to know?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor